Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: How to regenerate receptors after toxic damage? pontormo

Posted by Prefect on January 5, 2017, at 8:20:48

In reply to Re: How to regenerate receptors after toxic damage?, posted by pontormo on January 4, 2017, at 10:18:07

No doubt. I don't remember what antibiotic was prescribed and I can't definitely say it was an antibiotic that caused it.

My SGOT (AST) shot up to around 1200. My SGPT (ALT) shot up to around 800. Levels this high are only observed in Viral Hepatitis, and I tested negative for all of them (A,B,C,D,E,EBV,CMV), and acute toxic liver injury. I can't image a local oral anesthetic or any materials put in my mouth (dental alloy, posts, etc) doing this to my liver.

But I've read case stories of some idiosyncratic reactions to antibiotics that led to liver enzymes being this high (or even higher) and various functional and mental syndromes that lasted for years.

Before that week I was a completely healthy, functioning person.

But you're right, I can't be sure.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Prefect thread:1093796
URL: http://www.dr-bob.org/babble/20161215/msgs/1093836.html